# SDR UPS09554716

- Difficulty date: January 3, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102885
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED - BS 1320, BETWEEN STR 25-26R.  TRIMMED OUT DAMAGED AREA IAW SRM 53-00-07-2R STEP 1.  HFEC INSPECTED TRIMMED AREA PER NTM 51-00-19 PT.6 NO CRACKS.  TRIMMED OUT DAMAGED AREA IAW SRM 53-00-07-2R5 STEP 2.  AFTER INSURANCE CUTOUT MEASURES L=1.18 W=1.02".  REMOVED PROD SPLICE FROM STA 1320 IAW SRM 51-40-01.  REMOVED STR CLIPS FROM STA 1320.
